Sorry ... I didn't tie together the enzalutamide with Xtandi. I wouldn't have started a very similar thread if I had realized that!
I too, have been on Xtandi for 4-weeks now ... just had a blood draw today ... will get my PSA reading tomorrow. I heard today, from my Onco's office, that they have had very good experiences with dropping PSA's in general using Xtandi. However, the side effects are numerous and of course, vary tremendously by the patient.
My side effects with Zytiga in 2012 were major in one area only ... eating! I did drop over 40 pounds - probably 25 pounds too much. And I was on it for 5+ months.
The side effects for me on Taxotere in 2012/2013 were surprisingly minor to moderate. Besides being tired, the last 4-months had some pretty severe bowel cycles.
After just 4-weeks on Xtandi, the SE's are being very tired easily, modest hot flashes - but 8 to 10 times a day, some short-lived piercing muscle pains ... and now diahrea.
The philosphy of my Onco's office is when the SE's become too much to bear, they will reduce the mg of Xtandi ... from 4 capsules (160mg) down to 3 capsules (120mg) - then check the PSA. If the PSA is holding, they would rather reduce the amount taken than have thepatient go thru misery.
Wishing you and yours the best.